MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,MCOL MG,6.0MM,11MM,MTX; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,MCOL MG,6.0MM,11MM,MTX; DENTAL IMPLANT
Model Number TSVM6B11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint: (b)(4).Patient's weight is unknown.Doctor's first name was not provided.Additional 510(k) number is k101880.A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant was unable to be placed due to the lack of primary stability.Patient was bone grafted and sent home for future implant placement.Tooth number is unknown.

Brand Name
IMP,TSV,MCOL MG,6.0MM,11MM,MTX
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10162708
Report Number0002023141-2020-00905
Device Sequence Number2653885
Product Code DZE
UDI-Device Identifier00889024019683
UDI-Public(01)00889024019683(17)240721(10)1230209(241)TSVM6B11
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111889
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/21/2024
Device Model NumberTSVM6B11
Device Catalogue NumberTSVM6B11
Device Lot Number1230209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2020
Initial Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR